advertisement
Question
Posted by: Dee | 2010/01/31

Triphasil &  Hair Loss: HELP

Im having hairloss as result of Triphasil and want to change to another OCP. Can anyone recommend any similiar pill please. Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not a usual effect of the Pill and there is not likely to be any differnce with another Pill.

Best w3ihes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement